On degenerate generalized Fubini polynomialsopen access
- Kim, Taekyun; Kim, Dae San; Lee, Hyunseok; Kwon, Jonkyum
- Issue Date
- AMER INST MATHEMATICAL SCIENCES-AIMS
- egenerate generalized Fubini polynomials; degenerate Eulerian polynomials; degenerate Frobenius-Euler polynomials; geometric random variable
- AIMS MATHEMATICS, v.7, no.7, pp.12227 - 12240
- Journal Title
- AIMS MATHEMATICS
- Start Page
- End Page
- The n-th Fubini number counts the number of ordered partitions of a set with n elements and is the number of possible ways to write the Fubini formula for a summation of integration of order n. Further, Fubini polynomials are natural extensions of the Fubini numbers. Recently, the generalized Fubini polynomials were introduced by Sebaoui-Laissaoui-Guettai-Rahmani, as one of the variants of the Fubini polynomials. The aim of this paper is to study the degenerate generalized Fubini polynomials, which are a degenerate version of those polynomials, and to find an application of them to probability theory in connection with geometric random variable.
- Files in This Item
- There are no files associated with this item.
- Appears in
- 사범대학 > 수학교육과 > Journal Articles
Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.